# SDR COMA0260721

- Difficulty date: December 17, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 9,703 hours, 9,825 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16100111
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5857 GEAR DISAGREE WARNING.  REPLACED THE NLG OLD STRUT ASSY.
